# SDR COMA9960096

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuators
- Part number: 852D10011
- Condition: Malfunction
- Location: Lt Te Flap
- Part time: 1,915 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE.  REPLACED THE LEFT HAND INBOARD FLAP ACTUATORS.
